Subcanonicity of codimension two subvarieties

  1. Arrondo Esteban, Enrique
Journal:
Revista matemática complutense

ISSN: 1139-1138 1988-2807

Year of publication: 2005

Volume: 18

Issue: 1

Pages: 69-80

Type: Article

DOI: 10.5209/REV_REMA.2005.V18.N1.16713 DIALNET GOOGLE SCHOLAR lock_openOpen access editor

More publications in: Revista matemática complutense

Abstract

We prove that smooth subvarieties of codimension two in Grassmannians of lines of dimension at least six are rationally numerically subcanonical. We prove the same result for smooth quadrics of dimension at least six under some extra condition. The method is quite easy, and only uses Serre's construction, Porteous formula and Hodge index theorem.